Bulletin of the Section of Logic 26/2 (1997)


  1. Authors:
    Julia V. BEZGACHEVA

    Title:
    Admissible rules for temporal logic LinTGrz

    Pages:
    60-66
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Anna WOJTOWICZ

    Title:
    The interpolation, Hallden-completeness, Robinson and Beth properties in modal logics

    Pages:
    67-72
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Stephane DEMRI

    Title:
    Extensions of modal logic S5 preserving NP-completeness

    Pages:
    73-84
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Ivan CHAJDA and Ewa GRACZYNSKA

    Title:
    Jonsson's lemma for regular and nilpotent shifts of pseudovarieties

    Pages:
    85-93
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Zbigniew STACHNIAK

    Title:
    On minimal resolution proof for resolution logics

    Pages:
    94-101
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Marek NOWAK

    Title:
    A general approach to the algebras of unary functions in a Boolean semantics for natural language

    Pages:
    102-108
    File:
    bibtex
    Abstract ( + )